EconPapers has moved to http://EconPapers.repec.org! Please update your bookmarks.
Asymptotic Behavior of the Finite-Time Ruin Probability with Constant Interest Force and WUOD Heavy-Tailed Claims
Qingwu Gao Peng Gu and
Additional contact information
Peng Gu: Nanjing University
Na Jin: Nanjing Times Media Co., Ltd.
, 2012, vol. 6, issue 1, pages 5
Asia-Pacific Journal of Risk and Insurance Abstract:
In this paper, we investigate the asymptotic behavior of the finite-time ruin probability in a general risk model with constant interest force, in which the claims are of a widely upper orthant dependence structure, belonging to the intersection of long-tailed class and dominant variation class, and arriving according to an arbitrary counting process. The results we obtained can extend and improve some existing results.
Keywords: Risk Theory, asymptotics; constant interest force; widely upper orthant dependence; counting process; finite-time ruin probability; stochastic premiums (search for similar items in EconPapers)
References: Add references at CitEc Citations Track citations by RSS feed
Downloads: (external link) http://www.bepress.com/cgi/viewcontent.cgi?article=1129&context=apjri (application/pdf)
For access to full text, subscription to the journal or payment for the individual article is required.
Related works: This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:bpj:apjrin:v:6:y:2012:i:1:n:5
Ordering information: This journal article can be ordered from http://www.degruyter.com/view/j/apjri
Access Statistics for this article
More articles in Asia-Pacific Journal of Risk and Insurance from De Gruyter
Series data maintained by Peter Golla ().